Alert archive / Washington / High Wind Warnings in 2010
High Wind Warning 16, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 17, 2010, 10:17 AM PST. It took effect at Dec 17, 2010, 6:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2010, 10:17 AM PST (18:17 UTC)
- In effect from
- Dec 17, 2010, 6:00 PM PST
- Expired
- Dec 18, 2010, 9:53 AM PST
- In force
- 16 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
680 WWUS76 KSEW 171817 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1017 AM PST FRI DEC 17 2010 ...LOCALLY DAMAGING EAST WINDS ARE LIKELY THIS EVENING THROUGH SATURDAY MORNING OVER THE EAST PUGET SOUND LOWLANDS AND NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA... .EASTERLY PRESSURE GRADIENTS WILL INCREASE TONIGHT AND PEAK AROUND DAYBREAK SATURDAY AS A DEEPENING FRONTAL SYSTEM MOVES INTO THE OFFSHORE WATERS. THIS PATTERN PRODUCES LOCALLY HIGH WINDS FOR THE EAST PUGET SOUND LOWLANDS AND AT WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA AROUND NEAH BAY. WAZ515-171930- /O.CAN.KSEW.HW.A.0010.101218T0200Z-101218T2000Z/ WESTERN STRAIT OF JUAN DE FUCA- 1017 AM PST FRI DEC 17 2010 ...HIGH WIND WATCH IS CANCELLED FOR THE WESTERN STRAIT OF JUAN DE FUCA... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH WIND WATCH FOR THE WESTERN STRAIT OF JUAN DE FUCA. WINDY CONDITIONS ARE EXPECTED TONIGHT AND SATURDAY MORNING ALONG THE WESTERN STRAIT OF JUAN DE FUCA ZONE FROM AROUND SEKIU EASTWARD TO JOYCE...HOWEVER HIGH WINDS ARE UNLIKELY. NOTE THAT LOCALLY HIGH WINDS ARE EXPECTED...AND A HIGH WIND WARNING IS IN EFFECT...FOR THE NORTH COAST ZONE WHICH INCLUDES THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. $$ WAZ505-516-180630- /O.UPG.KSEW.HW.A.0010.101218T0200Z-101218T2000Z/ /O.NEW.KSEW.HW.W.0016.101218T0200Z-101218T2000Z/ EAST PUGET SOUND LOWLANDS-NORTH COAST- 1017 AM PST FRI DEC 17 2010 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND THE NORTH COAST...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS FOR THE EAST PUGET SOUND LOWLANDS INCLUDE NORTH BEND...BLACK DIAMOND...COVINGTON...AND ENUMCLAW. SOME AFFECTED LOCATIONS FOR THE NORTH COAST ARE THE AREA AT THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA INCLUDING NEAH BAY. * WINDS...LOCAL EAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY. * TIMING...TONIGHT AND SATURDAY MORNING. * IMPACTS...STRONG EAST WINDS COULD DOWN TREES AND POWER LINES AND DAMAGE SOME STRUCTURES. WET SOIL FROM RECENT HEAVY RAINFALL COULD WORSEN THESE PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ MCDONNAL WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
360 WWUS76 KSEW 172339 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 339 PM PST FRI DEC 17 2010 ...LOCALLY DAMAGING EAST WINDS ARE LIKELY THIS EVENING THROUGH SATURDAY MORNING OVER THE EAST PUGET SOUND LOWLANDS AND NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA... .EASTERLY PRESSURE GRADIENTS WILL INCREASE TONIGHT AND PEAK AROUND DAYBREAK SATURDAY AS A DEEPENING FRONTAL SYSTEM MOVES INTO THE OFFSHORE WATERS. THIS PATTERN PRODUCES LOCALLY HIGH WINDS FOR THE EAST PUGET SOUND LOWLANDS AND AT WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA AROUND NEAH BAY. WAZ505-516-181230- /O.CON.KSEW.HW.W.0016.101218T0200Z-101218T2000Z/ EAST PUGET SOUND LOWLANDS-NORTH COAST- 339 PM PST FRI DEC 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST... A HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SOME AFFECTED LOCATIONS FOR THE EAST PUGET SOUND LOWLANDS INCLUDE NORTH BEND...BLACK DIAMOND...COVINGTON...AND ENUMCLAW. SOME AFFECTED LOCATIONS FOR THE NORTH COAST ARE THE AREA AT THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA INCLUDING NEAH BAY. * WINDS...LOCAL EAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY. * TIMING...TONIGHT AND SATURDAY MORNING. * IMPACTS...STRONG EAST WINDS COULD DOWN TREES AND POWER LINES AND DAMAGE SOME STRUCTURES. WET SOIL FROM RECENT HEAVY RAINFALL COULD WORSEN THESE PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ MCDONNAL WWW.WEATHER.GOV/SEATTLE
516 WWUS76 KSEW 181155 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 355 AM PST SAT DEC 18 2010 .A STRONG FRONT WILL SWEEP NORTH THROUGH WESTERN WASHINGTON THIS MORNING PRODUCING STRONG EASTERLY FLOW ACROSS THE CASCADES AND THROUGH THE STRAIT OF JUAN DE FUCA. THIS WEATHER PATTERN PRODUCES STRONG EAST WINDS IN THE EAST PUGET SOUND LOWLANDS AND THE NORTH COAST NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. WAZ505-516-182000- /O.CON.KSEW.HW.W.0016.000000T0000Z-101218T2000Z/ EAST PUGET SOUND LOWLANDS-NORTH COAST- 355 AM PST SAT DEC 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST... A HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST REMAINS IN EFFECT UNTIL NOON PST TODAY. * SOME AFFECTED LOCATIONS FOR THE EAST PUGET SOUND LOWLANDS INCLUDE NORTH BEND...BLACK DIAMOND...COVINGTON...MAPLE VALLEY AND ENUMCLAW. SOME AFFECTED LOCATIONS FOR THE NORTH COAST INCLUDE NEAH BAY AND AREAS NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * WINDS...LOCAL EAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY. * TIMING...STRONG EAST WIND WILL CONTINUE THIS MORNING THEN EASE THIS AFTERNOON. * IMPACTS...STRONG EAST WINDS COULD DOWN TREES AND POWER LINES AND DAMAGE SOME STRUCTURES. WET SOIL FROM RECENT HEAVY RAINFALL COULD WORSEN THESE PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ 33 WWW.WEATHER.GOV/SEATTLE
375 WWUS76 KSEW 181218 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 418 AM PST SAT DEC 18 2010 .A STRONG FRONT WILL SWEEP NORTH THROUGH WESTERN WASHINGTON THIS MORNING PRODUCING STRONG EASTERLY FLOW ACROSS THE CASCADES AND THROUGH THE STRAIT OF JUAN DE FUCA. THIS WEATHER PATTERN PRODUCES STRONG EAST WINDS IN THE EAST PUGET SOUND LOWLANDS AND THE NORTH COAST NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. WAZ505-516-182000- /O.CON.KSEW.HW.W.0016.000000T0000Z-101218T2000Z/ EAST PUGET SOUND LOWLANDS-NORTH COAST- 418 AM PST SAT DEC 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST... A HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST REMAINS IN EFFECT UNTIL NOON PST TODAY. * SOME AFFECTED LOCATIONS FOR THE EAST PUGET SOUND LOWLANDS INCLUDE NORTH BEND...BLACK DIAMOND...COVINGTON...MAPLE VALLEY AND ENUMCLAW. SOME AFFECTED LOCATIONS FOR THE NORTH COAST INCLUDE NEAH BAY AND AREAS NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * WINDS...LOCAL EAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY. * TIMING...STRONG EAST WIND WILL CONTINUE THIS MORNING THEN EASE THIS AFTERNOON. * IMPACTS...STRONG EAST WINDS COULD DOWN TREES AND POWER LINES AND DAMAGE SOME STRUCTURES. WET SOIL FROM RECENT HEAVY RAINFALL COULD WORSEN THESE PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ WAZ508-182000- /O.NEW.KSEW.WI.Y.0026.101218T1218Z-101218T2000Z/ SEATTLE/BREMERTON AREA- 418 AM PST SAT DEC 18 2010 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE SEATTLE METRO... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY FOR THE SEATTLE METRO AREA UNTIL NOON PST TODAY. * SOME AFFECTED LOCATIONS...INCLUDE SEATTLE AND BREMERTON. * WINDS...LOCALLY SUSTAINED EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONG EAST WINDS WILL CONTINUE THROUGH THIS MORNING THEN EASE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ 33 WWW.WEATHER.GOV/SEATTLE
350 WWUS76 KSEW 181753 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 953 AM PST SAT DEC 18 2010 ...CONDITIONS THAT PRODUCED HIGH WINDS OVER THE EAST PUGET SOUND LOWLANDS AND AT THE NORTH COAST NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA HAVE EASED... .CONDITIONS THAT PRODUCED LOCALLY DAMAGING WINDS OVER THE EAST PUGET SOUND LOWLANDS AND AT THE NORTH COAST NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA EARLIER THIS MORNING HAVE EASED. THE WARNING HAS ENDED. WAZ505-516-181900- /O.CAN.KSEW.HW.W.0016.000000T0000Z-101218T2000Z/ EAST PUGET SOUND LOWLANDS-NORTH COAST- 953 AM PST SAT DEC 18 2010 ...HIGH WIND WARNING HAS ENDED FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND NORTH COAST. LOCALLY DAMAGING WINDS OCCURRED OVERNIGHT AND EARLIER THIS MORNING OVER THE EAST PUGET SOUND LOWLANDS AND ALONG THE NORTH COAST NEAR THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA...AS A STORM DEEPENED OVER THE OFFSHORE WATERS AND A FRONT MOVED NORTH ACROSS THE REGION. CONDITIONS PRODUCING THE HIGH WINDS HAVE EASED...AND THE WARNING HAS ENDED. BREEZY CONDITIONS AND OCCASIONAL GUSTY WINDS WILL CONTINUE IN THESE REGIONS FOR THE NEXT FEW HOURS...BUT DAMAGING WINDS ARE NO LONGER EXPECTED. $$ WAZ508-181900- /O.CAN.KSEW.WI.Y.0026.000000T0000Z-101218T2000Z/ SEATTLE/BREMERTON AREA- 953 AM PST SAT DEC 18 2010 ...WIND ADVISORY HAS ENDED FOR THE SEATTLE BREMERTON AREA... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WIND ADVISORY FOR THE SEATTLE BREMERTON AREA. CONDITIONS THAT PRODUCED LOCALLY WINDY CONDITIONS IN THE SEATTLE AREA OVERNIGHT AND EARLIER THIS MORNING HAVE EASED. THE WIND ADVISORY IS NO LONGER IN EFFECT. LOCAL GUSTS TO 30 MPH ARE LIKELY FOR THE NEXT FEW HOURS...BUT WINDS WILL NOT BE AS STRONG AS EARLIER THIS MORNING. $$ MCDONNAL WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 17, 9:30 AM PST, 47 minutes earlier.
Area forecast discussion, Dec 17, 9:30 AM PST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PST FRI DEC 17 2010
.SYNOPSIS...TODAY WILL BE A MAINLY DRY DAY FOR WESTERN WASHINGTON. A
DEEPENING FRONTAL SYSTEM OVER THE COASTAL WATERS WILL CAUSE SOME
HIGH WIND ALONG THE EAST PUGET SOUND LOWLANDS AND WEST ENTRANCE TO
THE STRAIT OF JUAN DE FUCA TONIGHT AND SATURDAY MORNING. SNOW IS
POSSIBLE AROUND HOOD CANAL SATURDAY...WITH RAIN ACROSS THE REST OF
THE LOWLANDS. A COLD UPPER TROUGH OFFSHORE WILL BRING PERIODS OF
SHOWERS TO THE AREA SATURDAY NIGHT INTO THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...WEAK DIFFLUENT SOUTHWEST FLOW ALOFT CONTINUES OVER
WESTERN WASHINGTON THIS MORNING...WITH A STRONG WESTERLY JET ALONG
37N EXTENDING INTO CALIFORNIA AND A DEEP UPPER LOW WELL OFFSHORE
NEAR 47N/145W. A CONVECTIVE BAND ASSOCIATED WITH WEAK SHORTWAVE
FEATURE IS MOVING NORTHEAST OVER THE COASTAL WATERS OF THE PACIFIC
NORTHWEST...BUT FOR THE TIME BEING THE FORECAST AREA IS DRY. THERE
ARE AREAS OF FOG MAINLY IN THE SOUTH PUGET SOUND REGION AND
SOUTHWEST INTERIOR...WHICH IS ALSO WHERE THE TEMPERATURE DROPPED
BELOW FREEZING THIS MORNING.
THE WEAK CONVECTIVE SYSTEM OFFSHORE COULD BRING SOME SHOWERS TO THE
COASTAL ZONE AND OLYMPIC MOUNTAINS TODAY...AS WELL AS THE COASTAL
WATERS SO I WILL ISSUE A MINOR UPDATE THIS MORNING TO ADDRESS THAT.
THE INTERACTION OF THE ZONAL JET MOVING THROUGH THE BASE OF THE
UPPER LOW WILL CAUSE A FRONTAL SYSTEM TO FORM AND DEEPEN RAPIDLY
TODAY AND TONIGHT -- PERHAPS MORE THAN 24 MB IN 24 HOURS -- AS IT
CURLS FROM THE WATERS WELL OFFSHORE OF CALIFORNIA NORTHEAST ALONG
130W OFF THE PACIFIC NORTHWEST. THIS SYSTEM WILL HAVE A COUPLE MAJOR
IMPACTS ON OUR WEATHER.
FIRST IT WILL CAUSE THE EASTERLY GRADIENT ACROSS THE REGION TO
STRENGTHEN CONSIDERABLY. THIS COULD PRODUCE LOCALIZED HIGH WINDS --
BY DEFINITION SUSTAINED OF 40 MPH OR GUSTS TO 60 MPH -- TONIGHT
THROUGH SATURDAY MORNING OVER THE EAST PUGET SOUND LOWLANDS AND AT
THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. THE FORECAST
PRESSURE GRADIENT IS ENOUGH TO JUSTIFY THIS CONCERN...AND THERE IS
THE POTENTIAL FOR MOUNTAIN WAVE AS WELL OVER THE EAST PUGET SOUND
LOWLANDS. WE ISSUED A HIGH WIND WATCH EARLY THURSDAY MORNING TO
ADDRESS THIS THREAT...AND WE WILL UPGRADE THE WATCH TO A WARNING
THIS MORNING.
THE FRONTAL SYSTEM WILL ALSO SPREAD PRECIPITATION NORTHWARD ACROSS
THE FORECAST AREA SATURDAY. GENERALLY SPEAKING THE SNOW LEVEL WILL
BE IN THE 500 TO 1500 FT RANGE...BUT AN AREA OF CONCERN FOR LOW
ELEVATION SNOW IS THE AREA ALONG HOOD CANAL. A WEAK NORTHERLY
COMPONENT TO THE SURFACE PRESSURE GRADIENT WILL HELP TRAP COLD AIR
ALONG THE EAST SLOPES OF THE OLYMPICS IN THIS REGION...AND MODELS
INDICATE THE AIR MASS THERE WILL BE COLD ENOUGH FOR SNOW OR A MIX OF
RAIN AND SNOW. THIS IS ALREADY ADDRESSED IN OUR FORECAST.
THE STEADY WIDESPREAD PRECIPITATION WITH THE FRONT WILL END SATURDAY
NIGHT...BUT SHOWERY PRECIPITATION WILL CONTINUE THROUGH SUNDAY AS
THE UPPER LOW MOVES INTO THE OREGON OFFSHORE WATERS AND MAINTAINS
MOIST SOUTHERLY FLOW AND A MARGINALLY UNSTABLE AIR MASS OVER THE
AREA. MCDONNAL
.LONG TERM...HERE IS THE LONG TERM SECTION FROM THE EARLY MORNING
ISSUANCE OF THE FORECAST DISCUSSION -- ANOTHER RATHER STRONG WAVE
PASSES BY TO THE WEST OF THE AREA MON AFTERNOON. THE 06Z GFS SHOWS
THIS WAVE GIVING ANOTHER POTENTIAL FOR LOCALLY STRONG EASTERLY WINDS
IN THE CASCADE FOOTHILLS...AND POSSIBLY ANOTHER SHOT OF SNOW FOR THE
AREA ALONG HOOD CANAL. THE ECMWF IS WEAKER BUT SHOWS A SIMILAR
PATTERN. THE OVERALL PATTERN OF A DEEP TROUGH AROUND 135W AND A
RIDGE OVER THE ROCKIES WITH DISTURBANCES ROTATING NORTHWARD ALONG
THE COAST LASTS THROUGH THE UPCOMING WEEK. ALBRECHT
&&
.HYDROLOGY...FLOODING IS UNLIKELY ACROSS WESTERN WASHINGTON FOR THE
NEXT 10 DAYS...WITH GENERALLY LOW SNOW LEVELS AND HYDROLOGICALLY
INSIGNIFICANT PRECIPITATION. THERE ARE NO FLOODING CONCERNS FOR THE
GREEN RIVER.
&&
.AVIATION...AN UPPER LOW WILL BE OVER THE EASTERN PACIFIC WITH
SOUTHERLY FLOW ALOFT OVER WESTERN WASHINGTON TODAY AND TONIGHT. AT
THE SURFACE...A 990MB LOW WILL DEEPEN TO AROUND 980 MB AND MOVE INTO
THE OFFSHORE WATERS TONIGHT WITH INCREASING LOW LEVEL OFFSHORE FLOW.
AREAS OF MID LEVEL MOISTURE AT THE COAST. PATCHY LOW LEVEL MOISTURE
SOUTHWEST INTERIOR. OTHERWISE AIR DRY AND STABLE.
INCREASING LOW LEVEL OFFSHORE GRADIENTS SHOULD KEEP SKIES VFR TODAY
AND TONIGHT WITH THE EXCEPTION OF SOME STUBBORN FOG PATCHES IN THE
SOUTHWEST INTERIOR. MID AND LOW LEVEL MOISTURE WILL BE INCREASING ON
SATURDAY FROM THE SOUTH AS AN UPPER SHORT ROTATING AROUND THE
OFFSHORE LOW MOVES INTO WESTERN WASHINGTON.
KSEA...EAST/SOUTHEAST WIND 10-15 KT...GUSTS 20 TO 30 KT LIKELY BY
LATE TONIGHT. SCHNEIDER
&&
.MARINE...A 990 MB SURFACE LOW WILL MOVE NORTH INTO THE OFFSHORE
WATERS TONIGHT. THE LOW WILL THEN DO A COUNTER-CLOCKWISE CIRCULAR
LOOP BETWEEN 130W AND 140W OVER THE NEXT FEW DAYS...RE-ENTERING THE
COASTAL WATERS FROM THE SOUTHWEST SUNDAY NIGHT OR MONDAY. THE
RESULT WILL BE OFFSHORE FLOW FOR THE COASTAL WATERS FOR MOST OF THE
NEXT FIVE DAYS. THE STRONGEST OFFSHORE FLOW LOOKS TO BE TONIGHT AND
SATURDAY MORNING AS THE LOW MAKES ITS CLOSEST PASS IN THE OFFSHORE
WATERS. GALES ARE UP FOR THE COASTAL WATERS AND WESTERN HALF OF THE
STRAIT FOR THIS. SCHNEIDER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING FOR THE EAST PUGET SOUND LOWLANDS AND EXTREME
NORTH COAST ZONE TONIGHT THROUGH MIDDAY SATURDAY.
PZ...SMALL CRAFT ADVISORY ALL WATERS UNTIL 6 PM THIS EVENING EXCEPT
ADMIRALTY INLET AND PUGET SOUND HOOD CANAL.
.GALE WARNING COAST AND WEST ENTRANCE FROM 6 PM THIS EVENING
THROUGH SATURDAY.
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 1:27 AM PST | Gale Warning | SEW | 37 hr |
Nearby
High Wind Warnings in Washington, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.